# SDR QR9R2024050900001

- Difficulty date: May 9, 2024
- Submitted: May 9, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721269351
- Aircraft time: 3,969 hours
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 41800876400
- Part serial: MI1474
- Condition: Failed
- Location: Autopilot
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AUTO PILOT WOULD NOT PASS DURING START RUN-UP. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 67-10-00, 4-8; TESTFLIGHT SUCCESSFULLY COMPLETED. NO FAULTS NOTED.
